MathSciNet Relay Station
MathSciNet bibliographic data
MR1842343 76P05 (35F20 35Q35 76A02 76D05 82C40)
Lions, P.-L.; Masmoudi, N. From the Boltzmann equations to the equations of incompressible fluid mechanics. I, II. Arch. Ration. Mech. Anal. 158 (2001), no. 3, 173–193, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement